# SDR V6NA2021111701

- Difficulty date: November 17, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N296L
- Make and model: Lear 60LEAR
- Aircraft serial: 296
- Aircraft time: 7,981 hours, 5,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Zone 500
- Part time: 7,981 hours, 5,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT POST FLIGHT INSPECTION, DISCOVERED DENT IN LEFT FLAP LOWER SKIN. PAINT WAS REMOVED, INSPECTED, DETERMINED NO SHARP CREASES, PASSED EDDY CURRENT INSPECTION, DENT FILLED WITH AEROSPACE PUTTY EPOXY CMO480007. REPAIRED PER FAA DER APPROVED DATA.
